| Model Number |
SSM-140 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iv and pain.Healthcare professional also reported that the right implant is "tighter and harder." device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, pain, visibility/palpability.
Event or Problem Description
The device has been explanted.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iv and pain.Healthcare professional also reported the right implant is "tighter and harder." healthcare professional additionally reported "capsule was tight causing crease/rippling of implant." device has been explanted and not replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture : unable to observe since it is a medical event and is not related to the device.Wrinkling : no observed.Crease/folding of implant : observed crease flat on the device.No additional observation.No further actions are required as no issues with the manufacturing process are observed.A review of the device history record has been completed.No deviations or non-conformances noted.